# SDR SWAA2013110521917

- Difficulty date: October 24, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6554428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD A/C BRACKET CRACKED AT STATION 887, STRINGER 1.  R & R BRACKET IAW SRM & DRAWING.
